# SDR CALA2022092602495

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A300*
- Aircraft serial: 483
- Aircraft time: 87,704 hours, 34,386 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Rh Aft Ovrwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OVER WING DOOR INTERNAL FRAME IS CRACKED (A3NB-52-4-6031). REMOVED AND REPLACED R/H AFT OVER WING DOOR INTERNAL FRAMES IAW A320 SRM 51-72-11-911-001. PERFORMED BY V918284 AND INSP BY B940 824.
